# SDR ASAA2013091395974

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 21,764 hours, 6,694 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA5464
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 18,471 hours, 5,623 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF OIL LEAK ON NR 1 ENGINE.  ACFT GROUNDED.  EVIDENCE OF OIL EMMINATING FROM NR 1 ENGINE STARTER TURBINE SCROLL, CLEANED AFFECTED AREA. R & R NR 1 ENGINE STARTER IAW AMM 80-11-01 WITH OPS & LEAK CHECKED GOOD.
